MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 52; HIP ACETABULAR CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 52; HIP ACETABULAR CEMENTLESS SHELL
Catalog Number 01.26.45.0052
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, the hooded pe hc fixed liner ø 32 couldn't be clipped into the cup.The same problem happened with another hooded pe hc fixed liner ø 32 from a different lot.The surgeon decided to remove the cup and implanted a native cemented cup to complete the surgery.Delay time 30 minutes.
 
Additional Manufacturer Narrative
Batch review performed on 10 november 2023.Lot 2309931: 32 items manufactured and released on 18-jul-2023.Expiration date: 2028-07-02.No anomalies found related to the problem.To date, 21 items of the same lot have been sold with no similar reported event during the period of review.Additional devices involved batch reviews performed on 10 november 2023.Liner: versafitcup cc trio 01.26.3244hcat hooded pe hc fixed liner ø 32 / e (k103352) lot 2311948: 88 items manufactured and released on 13-jul-2023.Expiration date: 2028-06-24.No anomalies found related to the problem.To date, 63 items of the same lot have been sold with no similar reported event during the period of review.Liner: versafitcup cc trio 01.26.3244hcat hooded pe hc fixed liner ø 32 / e (k103352) lot 2310226: 88 items manufactured and released on 08-aug-2023.Expiration date: 2028-07-22.No anomalies found related to the problem.To date, 55 items of the same lot have been sold with no similar reported event during the period of review.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d manager: the liners and shell were tested in order to evaluate the compatibility: the insertion was performed correctly without signs of incompatibility.From the received pieces and information it is not possible to determine with certainty the root cause of the event, but it is possible that the presence of a liquid or other tissues was present in the shell during the impaction.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 52
Common Device Name
HIP ACETABULAR CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18266624
Report Number3005180920-2023-00931
Device Sequence Number7891200
Product Code LZO
UDI-Device Identifier07630030807770
UDI-Public07630030807770
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01.26.45.0052
Device Lot Number2309931
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2023
Supplement Date Received by Manufacturer11/08/2023
Initial Report FDA Received Date12/05/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale
Patient Weight72 KG